pure_midori (pure_midori) wrote in vaginapagina,
pure_midori
pure_midori
vaginapagina

Taking estrogen to stop bleeding Depo Provera.

Basic information
24
142 pounds (recent 10 pound weight gain)
5'1
On second month of second depo. shot

Problem:
I have had a mixture of brown and red blood coming out of my lady part since the last time I had non rough sex with my boyfriend two weeks ago. I usually never spot on the depo. I am tired, and grumpy and HATE BLEEDING. I specifically take this shot to prevent it. So I was thinking about going and getting an estrogen supplement because my googling has brought me there. Im tired of feeling tired and I want to have sex with my boyfriend.

Do you think Its a bad Idea, Im desperate and have no access to a doctor.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments